MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MAGNIFYING LPE 2.5X RED R 12IN TO 15IN WRKG DIST; M5 - GENERAL SURGERY

INTEGRA LIFESCIENCES MANSFIELD MAGNIFYING LPE 2.5X RED R 12IN TO 15IN WRKG DIST; M5 - GENERAL SURGERY
Model Number 1-5001
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The magnifying loupe, 2.5x red frame, 12in to 15in working distance (1-5001) was returned for evaluation.Device history record: no abnormalities related to the reported issue were identified.Failure analysis: evaluation of the returned magnifying loupe found the device was in used condition with the adjustment knobs disconnected.Root cause analysis: the complaint reported by the customer was confirmed.The returned magnifying loupe had its adjustment knob broken off due to rough handling/environmental damage.No manufacturing, workmanship or material deficiency has been identified.No further investigation required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.
 
Event or Problem Description
It was reported that the up and down mechanism of the magnifying loupe (1-5001) was not working.No patient injury, death or surgical delay was reported.

Brand Name
MAGNIFYING LPE 2.5X RED R 12IN TO 15IN WRKG DIST
Common Device Name
M5 - GENERAL SURGERY
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key14751103
Report Number3014334038-2022-00124
Device Sequence Number11358445
Product Code HJH
UDI-Device Identifier10381780462453
UDI-Public10381780462453
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1-5001
Device Catalogue Number1-5001
Device Lot NumberW2102005
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2022
Initial Report FDA Received Date06/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown